Born: May 25,1952
M.Sc. in Mathematics
from the State University of Kharkov in the then-Soviet Union;
M.Sc. in Physics the Université Catholique de Louvain
Doctorat en sciences
(1986) Ph.D. Université de Louvaine (Belgium)
thesis: Modèles exactement solubles d'interactions
de surface en mécanique quantique non relativiste
[Exact solvable models of surface interactions in non relativist
quantum mechanics]; Advisor: Jean Pierre Antoine.
Mathematics University of Burundi 2700 Bujumbura BURUNDI and
he is Deputy Secretary-General, Association of African Universities
personal or universal URL:
Jumi Shabani speaks five languages (Swahili, Kirundi, French,
English, and Russian), is a member of more than 10 scientific
societies, and has been widely published in specialized journals
in the United States and Europe. Professor Shabani was Vice-Rector
of the University of Burundi until 1992, and was recently named
the new Deputy Secretary-General of the Association of African
Universities. He also currently holds the position of Visiting
Professor at the National University of Benin and the University
of Burundi" (Science in Africa: Career Strategies for Graduate
Studies, AAAS, Washington, 1993, p.42). J.Shabani presented the
paper "Strategies for capacity-building through regional
cooperation in science and technology and postgraduate education
in Africa" (1-7).
Dr. Shabani has held a position at the Institut de Physique
ThéoriqueUniversité Catholique de Louvain 1348
Louvain-la-Neuve BELGIUM. Currently, he is a Professor in the
Department of Mathematics University of Burundi 2700 Bujumbura
BURUNDI and he is Deputy Secretary-General, Association of African
Universities, P.O.Box 5744, Accra-North, Ghana (Fax: 233-21-774821)
- Shabani, J.; Vyabandi, A. A note on a series of
papers on relativistic $\delta$-sphere interactions in quantum
mechanics published by M. N. Hounkonnou and G. Y. H. Avossevou
in the Journal of Mathematical Physics. J. Math. Phys.
43 (2002), no. 12, 6380--6384.
- Shabani, J.; Vyabandi, A. Exactly solvable models
of relativistic $\delta$-sphere interactions in quantum mechanics.
J. Math. Phys. 43 (2002), no. 12, 6064--6084.
- Hounkonnou, M. N.; Hounkpe, M.; Shabani, J. Exactly
solvable models of $\delta'$-sphere interactions in nonrelativistic
quantum mechanics. J. Math. Phys. 40 (1999),
no. 9, 4255--4273.
- Hounkonnou, M. N.; Hounkpe, M.; Shabani, J. Scattering
theory for finitely many sphere interactions supported by concentric
spheres. J. Math. Phys. 38 (1997), no. 6, 2832--2850.
- Antoine, J.-P.; Exner, P.; \v Seba, P.; Shabani, J.
A Fermi-type rule for contact embedded-eigenvalue perturbations.
Mathematical results in quantum mechanics (Blossin, 1993),
79--87, Oper. Theory Adv. Appl., 70, Birkhäuser,
- Shabani, Juma Hamiltoniens quantiques perturbés
par des potentiels de surface. (French) [Quantum Hamiltonians
perturbed by surface potentials] Proceedings of the UMA Symposium
(Porto-Novo, 1993). Afrika Mat. (3) 2 (1993), 111--117.
- Shabani, J. On the weak completion of the space
of operators on a partial inner product space. Bull. Soc.
Roy. Sci. Liège 61 (1992), no. 6, 457--463.
- Shabani, J. Finitely many sphere interactions in
quantum mechanics: approximation by momentum cut-off Hamiltonians.
Ann. Soc. Sci. Bruxelles Sér. I 105 (1991),
no. 3, 105--111 (1992).
- Shabani, J. On some class of topological quasi
$*$-algebra. Bull. Soc. Roy. Sci. Liège 60
(1991), no. 2-3, 83--90.
- Shabani, J. Some properties of the Hamiltonian
describing a finite number of $\delta'$-interactions with support
on concentric spheres. Nuovo Cimento B (11) 101
(1988), no. 4, 429--437.
- Shabani, J. Some unbounded commutants of a set
of operators on a partial inner product space. J. Math.
Phys. 29 (1988), no. 11, 2405--2410.
- D\polhk abrowski, L.; Shabani, J. Finitely many
sphere interactions in quantum mechanics: nonseparated boundary
conditions. J. Math. Phys. 29 (1988), no. 10,
- Shabani, J. Quantized fields and operators on a
partial inner product space. Ann. Inst. H. Poincaré
Phys. Théor. 48 (1988), no. 2, 97--104.
- Shabani, J. Finitely many $\delta$ interactions
with supports on concentric spheres. J. Math. Phys.
29 (1988), no. 3, 660--664.
- Antoine, J.-P.; Gesztesy, F.; Shabani, J. Exactly
solvable models of sphere interactions in quantum mechanics.
J. Phys. A 20 (1987), no. 12, 3687--3712.
- Shabani, J. On some classes of unbounded commutants
of unbounded operator families. J. Math. Phys. 28
(1987), no. 9, 2046--2050.
- Mathot, Françoise; Shabani, Juma Generalized
unbounded commutants. Proceedings of the second international
conference on operator algebras, ideals, and their applications
in theoretical physics (Leipzig, 1983), 108--111, Teubner-Texte
Math., 67, Teubner, Leipzig, 1984.
- Shabani, J. Commutants of a family of operators
on a partial inner product space. J. Math. Phys. 25
(1984), no. 11, 3204--3208.
The web pages
MATHEMATICIANS OF THE AFRICAN DIASPORA
are brought to you by
The Mathematics Department of
The State University of New York at Buffalo.
They are created and maintained
Scott W. Williams
Professor of Mathematics